# SDR FXGA20120323001

- Difficulty date: March 23, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120FC
- Aircraft serial: 120105
- Aircraft time: 37,643 hours, 45,374 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12009546601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX, FOUND LOWER BELLY SKIN, CORRODED IN SEVERAL SPOTS.  SKIN WAS REPLACED.
